# SDR SWAA2015070841507

- Difficulty date: June 24, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 35,666 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT SIDE OF FLOORBEAM CRACKED AT BS 727B, LBL 24.75.  R & R STIFFENER IAW DWG.
